Posted by Jim R on October 25, 2001 at 06:19:44:
In Reply to: Hi Jim... posted by MikeB on October 25, 2001 at 03:44:48:
you're right - careful with the narcotics. Unfortunately, they DO work for me, but leave me a slow, babbling idiot. Apparently my verap has stopped working altogether. The Duradrin is helping but 2 capsules only last 4 hours and it takes 45 min. to kick in. The O2 that worked so well yesterday and the day before is becoming less effective already! 3 days! Since I took the duradrin at 2:45 this morning, was pain free until a few minutes ago (once it kicked in), now on second wave of attacks and have been on O2 twice already with a 10 min. relief each time. I have taken the advice of others and left the O2 on 5 min. past the headache abating, but it comes right back. I don't know what to do...I can't function/work like this. I have to drive to a hospital this morning to read medical records all day and code them (looking at computer screens and charts all day) and I don't know how to do this with these F-ing CH! - I'm a health information consultant working contractually for hospitals...close eye work all day that requires intelligence and attention to detail and when I'm spaced out on one drug or another, God knows what I'm doing for quality... It sounds like another trip to the doctors and if I'm lucky, I'll have one right in the office and they can inject me with imitrex or refer me to a neurologist or something. I AM becoming desparate! I do thank you for your heartfelt feelings and concern and no, I will NOT take too many of those narcs, but MAN, i need some relief here. I wish December 22 would role around soon...
Post a Followup